MAUDE Adverse Event Report: ENCORE MEDICAL L.P CONSTRAINED LINER HIP; LINER, ACETABULAR, FMP CONSTRAINED 28XMP8

ENCORE MEDICAL L.P CONSTRAINED LINER HIP; LINER, ACETABULAR, FMP CONSTRAINED 28XMP8
Model Number 436-28-000
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Third revision surgery - due to infection and dislocation.
 
Additional Manufacturer Narrative
See g1 - new contact for encore medical l.P.Additional narrative: the reason for this revision surgery was due to an infection and dislocation.The previous surgery and the surgery detailed in this event occurred 6 months apart.The in vivo time for the proximal body is 7.6 months, from a more previous revision surgery.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the infection and dislocation or inhibited the patient's immune system.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was not made available to djo surgical for examination.A review of the device history record show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to an infection and dislocation.There were no findings during this evaluation that indicate that the reported device was defective or had a direct connection with the patient's infection.There are multiple factors that may contribute to an infection that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
CONSTRAINED LINER HIP
Common Device Name
LINER, ACETABULAR, FMP CONSTRAINED 28XMP8
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin,tx 78758-5445
MDR Report Key11332473
Report Number1644408-2021-00086
Device Sequence Number1034862
Product Code KWZ
UDI-Device Identifier00888912085663
UDI-Public(01)00888912085663
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2021
Device Model Number436-28-000
Device Catalogue Number436-28-008
Device Lot Number500C1008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer03/17/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
436-28-000, LOT 496C1074; 436-28-008 LOT 500C1008; 495-01-085 LOT 549U1022; 495-01-085, LOT 549U1022; 497-28-105 LOT 632C1182; 497-28-105, LOT 632C1182; 436-28-008 LOT 500C1008; 495-01-085 LOT 549U1022; 497-28-105 LOT 632C1182
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR